# SDR HALA0800376

- Difficulty date: March 6, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 64,923 hours, 30,164 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT HAS MINOR DAMAGE TO UPPER LEADING EDGE.  BLENDED MINOR DAMAGE, MAX DEPTH OF REWORK AREA IS 0.0065", WITHIN LIMITS AS PER SRM 57-43-01, FIG 10, NOTE B, DETAIL 1V.  SURFACE FINISH RESTORED IAW AMM 51-21-06.
